Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Wichita, KS

April 18, 2015Butler County, Elk County, Greenwood County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 18, 2015, 10:14 PM CDT for Butler County, Elk County, Greenwood County, Kansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2015, 10:14 PM CDT (03:14 UTC)
Expired
Apr 18, 2015, 10:28 PM CDT
In force
14 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Elk County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 69 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WUUS53 KICT 190314
SVRICT
KSC015-049-073-190345-
/O.NEW.KICT.SV.W.0075.150419T0314Z-150419T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1045 PM CDT

* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATHAM...OR
  9 MILES SOUTH OF LEON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEON...LATHAM AND BEAUMONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3782 9664 3756 9634 3748 9653 3747 9682
      3748 9700
TIME...MOT...LOC 0313Z 230DEG 23KT 3756 9673 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
1 follow-up statement
550 
WWUS53 KICT 190328
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SAT APR 18 2015

KSC015-049-073-190337-
/O.CAN.KICT.SV.W.0075.000000T0000Z-150419T0345Z/
GREENWOOD KS-BUTLER KS-ELK KS-
1028 PM CDT SAT APR 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENWOOD...
SOUTHEASTERN BUTLER AND NORTHWESTERN ELK COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3782 9664 3756 9634 3748 9653 3747 9682
      3748 9700
TIME...MOT...LOC 0326Z 230DEG 23KT 3762 9664 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:46 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Apr 18, 6:46 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT SAT APR 18 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 358 PM CDT SAT APR 18 2015

STRONG THUNDERSTORMS...WHICH MAY OBVIOUSLY ACHIEVE SEVERITY...HAVE
DEVELOPED OVER PARTS OF CENTRAL & SOUTH-CENTRAL KS WEST OF I-135.
AS WAS EXPECTED...THE THUNDERSTORMS DEVELOPED IN AREAS WHERE SKIES
HAD CLEARED AND WITH 55-60F DEWPOINTS DESTABLIZATION WAS FAIRLY
RAPID. AT 252 PM CDT PING PONG BALL-SIZED HAIL WAS REPORTED IN
BARTON COUNTY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 358 PM CDT SAT APR 18 2015

TONIGHT:
OBVIOUSLY SEVERE THUNDERSTORMS ARE DRAWING GREATEST ATTENTION. THE
WELL-DEFINED MID-UPPER CYCLONE THAT HAS BEEN A TOPIC THE PAST 3 OR
4 DAYS IS DRIFTING TOWARD THE CO/KS BORDER TO PROMOTE DECENT UPPER
DECK DIFFLUENCE. WITH THE ATTENDANT SURFACE LOW STILL SITUATED
OVER EASTERN KS INDUCING MODEST E-SE LOWER-DECK FLOW...DEEP-LAYER
SHEAR...BOTH SPEED AND DIRECTIONAL...SHOULD SLOWLY INCREASE WITH
30-40KTS LIKELY BY EARLY THIS EVENING. WITH MODEST UPPER-DECK COLD
ADVECTION APPROACHING CENTRAL & SOUTH-CENTRAL KS LARGE HAIL
PERHAPS 2 INCHES IN DIAMETER...WOULD BE THE PRIMARY THREAT. MOST
FACETS OF INHERITED FORECAST ARE KEPT INTACT. LATE TONIGHT THE
UPPER-DECK LOW OVER EASTERN CO WILL EVOLVE INTO A WAVE AS IT
PHASES WITH A 2ND UPPER-DECK WAVE SWEEPING EAST ACROSS THE
SASKATCHEWAN/MANITOBA BORDER. BOTH WILL TEAM TO SWEEP A COLD FRONT
SE THAT SHOULD EXTEND FROM CENTRAL NEBRASKA AND WESTERN KANSAS
EARLY SUNDAY MORNING.

SUNDAY & SUNDAY NIGHT:
THE SOUTHEAST PROGRESS OF THE COLD FRONT WILL BE WATCHED CLOSELY.
AS THE 2 UPPER WAVES PHASE THE SOUTHERN COHORT WOULD WEAKEN. THIS
WOULD LIKELY CAUSE THE COLD FRONT TO DECELLERATE AS IT APPROACHES
SOUTHEAST KS EARLY SUNDAY AFTERNOON. THE NAM DEPICTS THIS SCENARIO
MORE SO THAN IT'S COHORTS AND IS BEING FOLLOWED. AS SUCH THE AIR
MASS OVER SOUTHEAST KS WOULD DESTABILIZE CONSIDERABLY. AS SUCH
SEVERE THUNDERSTORM FOR SOUTHEAST KS WOULD INCREASE CONSIDERABLY
& WITH THE NAM PREFERRED MLCAPES FROM 2,000-2,300 "CARAT JEWELS"
ARE LIKELY EARLY SUNDAY AFTERNOON. COMBINED WITH MODEST UPPER-DECK
COLD ADVECTION TARGETING THIS AREA LARGE HAIL...PERHAPS GOLF BALL
SIZED...WOULD BE THE PRIMARY THREAT SUNDAY AFTERNOON. AS THE COLD
FRONT PUSHES SE OF THIS AREA DEEP BRISK NW FLOW SPREADS SE ACROSS
KS THEREBY SHUNTING THE SEVERE THREAT S-SE OF KICT COUNTRY EARLY
SUNDAY EVENING.

MONDAY-TUESDAY:
THE WORK-WEEK SHOULD START QUIETLY AS AN INTENSE MID-UPPER CYCLONE
BEGINS TO GYRATE OVER THE GREAT LAKES PER GFS & ECMWF. THIS WOULD
DRIVE LARGE BU WEAK HIGH PRESSURE E/SE ACROSS THE CENTRAL &
SOUTHERN PLAINS.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 358 PM CDT SAT APR 18 2015

THUNDERSTORMS SHOULD RETURN TO THE NEIGHBORHOOD WED & WED NIGHT
BUT WITH DIFFERENCES IN SOLUTIONS HAVE KEPT FORECAST ESSENTIALLY
UNCHANGED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 641 PM CDT SAT APR 18 2015

MESOSCALE COMPLEX OF THUNDERSTORMS OVER CENTRAL/SOUTH CENTRAL
KS...SHOULD PROGRESS SLOWLY EASTWARD OVERNIGHT...AS A WEAK LOW-
LEVEL JET DEVELOPS AND GRADUALLY VEERS NORTHEAST. ICT AND CNU
TERMINALS STAND THE BEST PROBABILITY OF BEING IMPACTED BY
THUNDERSTORMS. WINDS WILL BE HIGHLY VARIABLE OVERNIGHT BEHIND
OUTFLOW BOUNDARY IN CENTRAL/SOUTH CENTRAL KS. ADDITIONAL
THUNDERSTORMS COULD AFFECT CNU TERMINAL SUNDAY...WITH WIDESPREAD
SHOWERS DEVELOPING OVER CENTRAL/SOUTH CENTRAL KS AS THE UPPER
TROUGH ADVANCES EASTWARD THRU EASTERN KS/OK.

JMC

&&

.FIRE WEATHER...
ISSUED AT 358 PM CDT SAT APR 18 2015

PROLONGED PERIODS OF RAIN & THUNDERSTORMS WILL KEEP THE GRASSLAND
FIRE IN CHECK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    55  64  40  62 /  80  80  10   0
HUTCHINSON      53  60  39  62 /  80  70  10   0
NEWTON          54  61  40  60 /  80  80  10   0
ELDORADO        55  67  42  62 /  80  90  10   0
WINFIELD-KWLD   55  68  41  63 /  80  90  10   0
RUSSELL         52  60  37  61 /  70  80  10   0
GREAT BEND      51  60  36  60 /  70  70  10   0
SALINA          53  60  39  62 /  80  70  10   0
MCPHERSON       53  59  39  61 /  80  70  10   0
COFFEYVILLE     57  68  43  64 /  70  80  20  10
CHANUTE         57  68  43  63 /  70  90  20  10
IOLA            57  67  43  62 /  70  90  20  10
PARSONS-KPPF    57  68  43  63 /  70  80  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 18, 9:51 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
951 PM CDT SAT APR 18 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-200300-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
951 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT SOUTH
CENTRAL KANSAS AND THE SOUTHERN FLINT HILLS THIS
EVENING...PRIMARILY CLOSE TO THE OKLAHOMA BORDER. LARGE HAIL OF
QUARTER TO GOLFBALL SIZE WILL BE POSSIBLE AND WIND GUSTS OF 50 TO
60 MPH. ELSEHWERE IN CENTRAL AND SOUTHEAST KANSAS
OVERNIGHT...SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCES FOR SEVERE THUNDERSTORMS IS INCREASING FOR SOUTHEAST
KANSAS SUNDAY AFTERNOON...WHERE HAIL AS LARGE AS GOLF BALLS MAY
OCCUR. IF YOU LIVE IN SOUTHEAST KANSAS...THE FORECAST FOR SUNDAY
SHOULD BE MONITORED CLOSELY. THUNDERSTORMS THAT MAY BE QUITE
STRONG WITH HAIL CLOSE TO 1 INCH DIAMETER AND 40 TO 50 MPH WINDS
ARE POSSIBLE FOR AREAS ALONG AND JUST SOUTHEAST OF THE TURNPIKE. A
VERY HIGH FIRE DANGER MAY EXIST OVER PARTS OF CENTRAL KANSAS
LATE SUNDAY AFTERNOON.

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR ALL AREAS FROM WEDNESDAY
THROUGH FRIDAY. DETAILS REGARDING THE STRENGTH OF THESE
THUNDERSTORMS WILL BE PROVIDED EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THIS EVENING CLOSE TO THE
OKLAHOMA BORDER IN SOUTH CENTRAL KANSAS...AND ACROSS SOUTHEASTERN
KANSAS SUNDAY AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Apr 18, 8:34 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             1 S WELLINGTON          37.26N 97.40W
04/18/2015  M1.00 INCH       SUMNER             KS   BROADCAST MEDIA

            MEDIA REPORTED QUARTER SIZE HAIL 1 MILE SOUTH OF
            WELLINGTON.

&&

JMR
Local storm report, Apr 18, 8:57 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             1 S PERTH               37.16N 97.49W
04/18/2015  M1.00 INCH       SUMNER             KS   TRAINED SPOTTER

            TRAINED SPOTTER REPROTED NICKEL AND QUARTER SIZE HAIL.

&&

JMR
Local storm report, Apr 18, 9:13 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             2 SW UDALL              37.37N 97.14W
04/18/2015  M1.75 INCH       COWLEY             KS   EMERGENCY MNGR

            QUARTER TO GOLF BALL SIZE HAIL.

&&

JMR
Special weather statement, Apr 18, 9:30 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT SAT APR 18 2015

KSZ091-092-190300-
HARPER KS-SUMNER KS-
930 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1000 PM CDT

* AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MANCHESTER...
  OR 11 MILES SOUTHEAST OF ANTHONY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BLUFF CITY AND FREEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3706 9799 3731 9781 3709 9765 3700 9781
      3700 9790
TIME...MOT...LOC 0227Z 220DEG 15KT 3706 9784

KLEINSASSER
Local storm report, Apr 18, 9:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             3 E UDALL               37.39N 97.06W
04/18/2015  M1.75 INCH       COWLEY             KS   EMERGENCY MNGR

&&

JMR
Special weather statement, Apr 18, 10:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT SAT APR 18 2015

KSZ092-190345-
SUMNER KS-
1009 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 1007 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CALDWELL...MOVING NORTHEAST AT
  15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CALDWELL...MAYFIELD...MILAN AND PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3706 9780 3710 9780 3737 9767 3719 9737
      3700 9760 3700 9770
TIME...MOT...LOC 0307Z 217DEG 14KT 3708 9767

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:02 PM CDTSpecial Weather StatementICTSedgwick28 min
Apr 18, 7:06 PM CDTSevere Thunderstorm WarningICTSedgwick24 min
Apr 18, 7:21 PM CDTSpecial Weather StatementICTHarper24 min
Apr 18, 7:28 PM CDTSevere Thunderstorm WarningICTSumner47 min
Apr 18, 7:31 PM CDTSevere Thunderstorm WarningICTHarper44 min
Apr 18, 8:11 PM CDTSevere Thunderstorm WarningICTSumner49 min
Apr 18, 8:59 PM CDTSevere Thunderstorm WarningICTCowley, Sumner46 min
Apr 18, 9:07 PM CDTAreal Flood WarningICTSumner5 hr
Apr 18, 9:30 PM CDTSpecial Weather StatementICTHarper30 min
Apr 18, 9:37 PM CDTSevere Thunderstorm WarningICTButler, Cowley38 min
Apr 18, 10:09 PM CDTSpecial Weather StatementICTSumner36 min
Apr 19, 1:48 PM CDTSpecial Weather StatementICTKingman42 min
Apr 19, 2:35 PM CDTSpecial Weather StatementICTHarper25 min
Apr 19, 2:41 PM CDTSpecial Weather StatementICTSumner34 min
Apr 19, 3:03 PM CDTSpecial Weather StatementICTSumner42 min
Apr 19, 3:35 PM CDTSpecial Weather StatementICTCowley25 min
Apr 19, 3:43 PM CDTSpecial Weather StatementICTElk47 min
Apr 19, 3:51 PM CDTSpecial Weather StatementICTWoodson39 min
Apr 19, 4:01 PM CDTSevere Thunderstorm WarningICTCowley23 min
Apr 19, 4:14 PM CDTSpecial Weather StatementICTWoodson46 min
Apr 19, 4:36 PM CDTSpecial Weather StatementICTElk39 min
Apr 19, 6:00 PM CDTSpecial Weather StatementICTLabette45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.